Articles

Found 1 Documents
Search
Journal : SAINS DAN MATEMATIKA

FUNCTIONALLY SMALL RIEMANN SUMS FUNGSI TERINTEGRAL HENSTOCK-DUNFORD PADA [A,B] Solikhin, Solikhin; Sumanto, Sumanto; Khabibah, Siti
JURNAL SAINS DAN MATEMATIKA Volume 20 Issue 3 Year 2012
Publisher : JURNAL SAINS DAN MATEMATIKA

Show Abstract | Download Original | Original Source | Check in Google Scholar | Full PDF (2773.998 KB)

Abstract

In this paper we study Henstock-Dunford integral on [a,b]. We discuss some properties of the integrable. We shall define functionally small Riemann sums (FSRS)  and show that it is  necessary and sufficient condition for function to be Henstock-Dunford integral on [a,b]. Keywords: Henstock-Dunford integral, Functionally small Riemann sums